MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SEGURA HEMISPHERE; DISLODGER, STONE, BASKET, URETERAL, METAL

BOSTON SCIENTIFIC CORPORATION SEGURA HEMISPHERE; DISLODGER, STONE, BASKET, URETERAL, METAL
Model Number M0063801000
Medical Device Problem Codes Difficult to Remove (1528); Difficult to Open or Close (2921); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/22/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block h6: imdrf device code f23 captures the reportable event of one end of the device became lodged and stuck in the patient's body requiring a second procedure to remove.
 
Event or Problem Description
It was reported to boston scientific corporation that a segura basket was used in the ureter during a cystoscopy/ureteroscopy procedure performed on (b)(6) 2022.During procedure, the device became lodged and stuck in the patient's body.A second procedure was required to remove the device on an unknown date.There were no patient complications as a result of this event.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a150207 captures the reportable event of device difficult to remove.Imdrf device code a051104 captures the reportable event of basket failure to release stone.Impact code f2202 captures the event of second procedure was required to remove the device.Block b5 and h6 (device code) was updated based on additional information received on may 11, 2023.Block b1 and h6 (device code) has been corrected.
 
Event or Problem Description
It was reported to boston scientific corporation that a segura basket was used in the ureter during a cystoscopy/ureteroscopy procedure performed on (b)(6) 2022.During procedure, the device became lodged and stuck in the patient's body.A second procedure was required to remove the device on an unknown date.There were no patient complications as a result of this event.Additional information received on may 11, 2023.The stone was trapped in the anatomy and the basket was unable to be removed with the stone.The second procedure was endoscopy or ureteroscopy which was performed on (b)(6) 2022.

Brand Name
SEGURA HEMISPHERE
Common Device Name
DISLODGER, STONE, BASKET, URETERAL, METAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key16762645
Report Number3005099803-2023-01879
Device Sequence Number3034400
Product Code FFL
UDI-Device Identifier08714729341864
UDI-Public08714729341864
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/31/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/25/2024
Device Model NumberM0063801000
Device Catalogue Number380-100
Device Lot Number0027203951
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/24/2023
Supplement Date Received by Manufacturer05/11/2023
Initial Report FDA Received Date04/18/2023
Supplement Report FDA Received Date05/31/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/26/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age56 YR
Patient SexMale
Patient Weight67 KG
Patient RaceBlack Or African American